Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Took two Cocaine injection and injection site is feeling weird. Collapsed vein?

hello i have been shooting cocaine into my arms. have not done it for about six months and today i choose to pick up the habit. i shot twice in my lest arm and three times in the right, my left arm at the injection site if feeling weird. Not sure what a collapsed vein feels like but it does not hurt at the moment, probably from the numbness. I would like to know what are the symptoms of a collapsed vein and could that happen with only two injections? thanks
Tue, 12 Mar 2013
Report Abuse
Psychiatrist 's  Response
Hello seanhenry941
Welcome to Health Care Magic

You injected cocaine in vein two times and it appeared collapse and you have numbness in arm. Yes even with single wrong injection it can happen. You have probably developed thrombophlebitis in vein and it caused collapse of vein and rigid vein. Due to chronic intravenous drug abuse it can occur. Cocaine is a drug of abuse, you should try to cut down this habit. Various treatment programs are there to treat cocaine addiction.
For your vein you can apply ice on affected part.
Secondly apply Thrombophobe cream on vein which will help to delay inflammation.
Don't try to inject in same vein again.

Thanks Take Care

Dr. Seikhoo Bishnoi
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Collapsed vein


Took two Cocaine injection and injection site is feeling weird. Collapsed vein?

Hello seanhenry941 Welcome to Health Care Magic You injected cocaine in vein two times and it appeared collapse and you have numbness in arm. Yes even with single wrong injection it can happen. You have probably developed thrombophlebitis in vein and it caused collapse of vein and rigid vein. Due to chronic intravenous drug abuse it can occur. Cocaine is a drug of abuse, you should try to cut down this habit. Various treatment programs are there to treat cocaine addiction. For your vein you can apply ice on affected part. Secondly apply Thrombophobe cream on vein which will help to delay inflammation. Don t try to inject in same vein again. Thanks Take Care Dr. Seikhoo Bishnoi